Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg

ISSN: 0025-5858 (Print) 1865-8784 (Online)

Description

The first issue of the 'Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg' was published in the year 1921. This international mathematical journal has since then provided a forum for significant research contributions. The journal covers all central areas of pure mathematics, such as algebra, complex analysis and geometry, differential geometry and global analysis, graph theory and discrete mathematics, Lie theory, number theory, and topology.

84 Volumes 103 Issues 1,730 Articles available from 1922 - 2014

Browse Volumes & Issues